# SDR P5CA2017070700220

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,902 hours, 2,678 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: BA0601
- Part serial: 113378
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APU START USING BATTERY MODE, SECOND TIME FAILED TO START.  REPLACED APU BATTERY IAW AMM 24-31-04, & REPLACED THE APU CRANK CONTACTOR IAW AMM 49-41-05.  APU OPS TESTED NORMAL IAW AMM 49-11-00.
